# SDR R61A201708020572

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 25,035 hours, 19,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HARD TO OPEN. PERFORMED ADJUSTMENT OF R1 DOOR STAB IN REFERENCE WITH AMM 52-41-25. OPS CHECK GOOD.
